`a`
Related Articles
1

Local well-posedness of the full compressible Navier-Stokes-Maxwell system with vacuum

Kinetic and Related Models  Volume 11, Issue 1, Pages : 97 - 106, 2017

Jishan Fan - (email), Yueling Jia - (email)

 Abstract       References       Full Text      Related Articles

2

On the Frechet differentiability in optimal control of coefficients in parabolic free boundary problems

Evolution Equations and Control Theory  Volume 6, Issue 3, Pages : 319 - 344, 2017

Ugur G. Abdulla - (email), Evan Cosgrove - (email), Jonathan Goldfarb - (email)

 Abstract       References       Full Text      Related Articles

3

Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1617 - 1639, 2017

Minghua Yang - (email), Jinyi Sun - (email)

 Abstract       References       Full Text      Related Articles

4

Global solutions to the Chemotaxis--Navier--Stokes equations with some large initial data

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2829 - 2859, 2017

Xiaoping Zhai - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

5

Local well-posedness of the Camassa-Holm equation on the real line

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3285 - 3299, 2017

Jae Min Lee - (email), Stephen C. Preston - (email)

 Abstract       References       Full Text      Related Articles

6

The Cauchy problem and blow-up phenomena for a new integrable two-component peakon system with cubic nonlinearities

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3301 - 3325, 2017

Xiuting Li - (email), Lei Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

The Cauchy problem for a generalized Novikov equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3503 - 3519, 2017

Rudong Zheng - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

8

On the Cauchy problem for a generalized two-component shallow water wave system with fractional higher-order inertia operators

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1509 - 1537, 2016

Huijun He - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

9

On an $N$-Component Camassa-Holm equation with peakons

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1575 - 1601, 2016

Yongsheng Mi - (email), Boling Guo - (email), Chunlai Mu - (email)

 Abstract       References       Full Text      Related Articles

10

Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces

Kinetic and Related Models  Volume 10, Issue 3, Pages : 741 - 784, 2016

Fucai Li - (email), Yanmin Mu - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

11

On the Cauchy problem of the modified Hunter-Saxton equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 2047 - 2072, 2016

Yongsheng Mi - (email), Chunlai Mu - (email), Pan Zheng - (email)

 Abstract       References       Full Text      Related Articles

12

Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 449 - 483, 2016

Francis Ribaud - (email), Stéphane Vento - (email)

 Abstract       References       Full Text      Related Articles

13

Low regularity solutions for the (2+1)-dimensional Maxwell-Klein-Gordon equations in temporal gauge

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2203 - 2219, 2016

Hartmut Pecher - (email)

 Abstract       References       Full Text      Related Articles

14

On one dimensional quantum Zakharov system

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5445 - 5475, 2016

Jin-Cheng Jiang - (email), Chi-Kun Lin - (email), Shuanglin Shao - (email)

 Abstract       References       Full Text      Related Articles

15

Well-posedness and blow-up phenomena for a generalized Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5493 - 5508, 2016

Jinlu Li - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

16

On the global well-posedness to the 3-D incompressible anisotropic magnetohydrodynamics equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5801 - 5815, 2016

Gaocheng Yue - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

17

On the global well-posedness to the 3-D Navier-Stokes-Maxwell system

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5817 - 5835, 2016

Gaocheng Yue - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

18

Local well-posedness for the tropical climate model with fractional velocity diffusion

Kinetic and Related Models  Volume 9, Issue 3, Pages : 551 - 570, 2016

Caochuan Ma - (email), Zaihong Jiang - (email), Renhui Wan - (email)

 Abstract       References       Full Text      Related Articles

19

Local well-posedness in the critical Besov space and persistence properties for a three-component Camassa-Holm system with N-peakon solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 5047 - 5066, 2016

Wei Luo - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

20

On blow-up criterion for the nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3639 - 3650, 2016

Dapeng Du - (email), Yifei Wu - (email), Kaijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

21

Local well-posedness of free surface problems for the Navier-Stokes equations in a general domain

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 315 - 342, 2015

Yoshihiro Shibata - (email)

 Abstract       References       Full Text      Related Articles      

22

Local well-posedness and blow-up phenomena for a generalized Camassa-Holm equation with peakon solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 5, Pages : 2781 - 2801, 2015

Xi Tu - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

23

Well-posedness and blow-up scenario for a new integrable four-component system with peakon solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2171 - 2191, 2015

Yongsheng Mi - (email), Boling Guo - (email), Chunlai Mu - (email)

 Abstract       References       Full Text      Related Articles

24

Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2193 - 2204, 2015

Hartmut Pecher - (email)

 Abstract       References       Full Text      Related Articles

25

Long-time behavior of solutions of a BBM equation with generalized damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 1897 - 1915, 2015

Jean-Paul Chehab - (email), Pierre Garnier - (email), Youcef Mammeri - (email)

 Abstract       References       Full Text      Related Articles

26

On the well-posedness of the inviscid Boussinesq equations in the Besov-Morrey spaces

Kinetic and Related Models  Volume 8, Issue 3, Pages : 395 - 411, 2015

Qunyi Bie - (email), Qiru Wang - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

27

Characterization of function spaces via low regularity mollifiers

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 6015 - 6030, 2015

Xavier Lamy - (email), Petru Mironescu - (email)

 Abstract       References       Full Text      Related Articles

28

On the Cauchy problem for a four-component Camassa-Holm type system

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 5153 - 5169, 2015

Zeng Zhang - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

29

A remark on the well-posedness of a degenerated Zakharov system

Communications on Pure and Applied Analysis  Volume 14, Issue 4, Pages : 1259 - 1274, 2015

Vanessa Barros - (email), Felipe Linares - (email)

 Abstract       References       Full Text      Related Articles

30

Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2193 - 2207, 2014

Kazuo Yamazaki - (email)

 Abstract       References       Full Text      Related Articles

31

On the Cauchy problem for a generalized Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 871 - 889, 2014

Defu Chen - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

32

On the initial value problem for higher dimensional Camassa-Holm equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1327 - 1358, 2014

Kai Yan - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

33

The Cauchy problem for a generalized $b$-equation with higher-order nonlinearities in critical Besov spaces and weighted $L^p$ spaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4967 - 4986, 2014

Shouming Zhou - (email)

 Abstract       References       Full Text      Related Articles

34

Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1669 - 1683, 2014

Magdalena Czubak - (email), Nina Pikula - (email)

 Abstract       References       Full Text      Related Articles

35

On the Cauchy problem for a generalized Camassa-Holm equation with both quadratic and cubic nonlinearity

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1283 - 1304, 2013

Xingxing Liu - (email), Zhijun Qiao - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

36

Schrödinger-like operators and the eikonal equation

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 495 - 510, 2013

Jaime Cruz-Sampedro - (email)

 Abstract       References       Full Text      Related Articles

37

Logarithmically improved regularity criteria for the generalized Navier-Stokes and related equations

Kinetic and Related Models  Volume 6, Issue 3, Pages : 545 - 556, 2013

Jishan Fan - (email), Yasuhide Fukumoto - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

38

Higher differentiability in the context of Besov spaces for a class of nonlocal functionals

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 301 - 318, 2013

Mikil Foss - (email), Joe Geisbauer - (email)

 Abstract       References       Full Text      Related Articles

39

Boundary values of the resolvent of Schrödinger hamiltonians with potentials of order zero

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1061 - 1076, 2012

J. Cruz-Sampedro - (email)

 Abstract       References       Full Text      Related Articles

40

Well-posedness for a modified two-component Camassa-Holm system in critical spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1699 - 1712, 2012

Kai Yan - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

41

Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 923 - 937, 2012

Yan Jia - (email), Xingwei Zhang - (email), Bo-Qing Dong - (email)

 Abstract       References       Full Text      Related Articles

42

Local well-posedness for the periodic Korteweg-de Vries equation in analytic Gevrey classes

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1097 - 1109, 2011

Qifan Li - (email)

 Abstract       References       Full Text      Related Articles

43

Well-posedness for two types of generalized Keller-Segel system of chemotaxis in critical Besov spaces

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 287 - 308, 2010

Zhichun Zhai - (email)

 Abstract       References       Full Text      Related Articles

44

Lectures on the Onsager conjecture

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 473 - 496, 2010

Roman Shvydkoy - (email)

 Abstract       Full Text      Related Articles

45

The surface diffusion flow on rough phase spaces

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 431 - 453, 2009

Joachim Escher - (email), Piotr B. Mucha - (email)

 Abstract       Full Text      Related Articles

46

Trace theorems for trees and application to the human lungs

Networks and Heterogeneous Media  Volume 4, Issue 3, Pages : 469 - 500, 2009

Bertrand Maury - (email), Delphine Salort - (email), Christine Vannier - (email)

 Abstract       Full Text      Related Articles

47

On the Hunter--Saxton system

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 3, Pages : 647 - 656, 2009

Marcus Wunsch - (email)

 Abstract       Full Text      Related Articles

48

Local solutions in Sobolev spaces and unconditional well-posedness for the generalized Boussinesq equation

Communications on Pure and Applied Analysis  Volume 8, Issue 5, Pages : 1521 - 1539, 2009

Luiz Gustavo Farah - (email)

 Abstract       Full Text      Related Articles

49

The Cauchy problem for the 3D Zakharov-Kuznetsov equation

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 547 - 565, 2009

Felipe Linares - (email), Jean-Claude Saut - (email)

 Abstract       Full Text      Related Articles

50

Well-posedness in $ H^1 $ for generalized Benjamin-Ono equations on the circle

Discrete and Continuous Dynamical Systems  Volume 23, Issue 4, Pages : 1295 - 1311, 2008

Luc Molinet - (email), Francis Ribaud - (email)

 Abstract       Full Text      Related Articles

51

Global existence of solutions for subcritical quasi-geostrophic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 5, Pages : 1179 - 1191, 2008

May Ramzi - (email), Zahrouni Ezzeddine - (email)

 Abstract       Full Text      Related Articles

52

Local existence and blowup criterion of the Lagrangian averaged Euler equations in Besov spaces

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 845 - 852, 2008

Houyu Jia - (email), Xiaofeng Liu - (email)

 Abstract       Full Text      Related Articles

53

Well-posedness for one-dimensional derivative nonlinear Schrödinger equations

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 997 - 1021, 2007

Chengchun Hao - (email)

 Abstract       Full Text      Related Articles

54

Limit of kinetic term for a Stefan problem

DCDS Supplements  Volume 2007, Issue Special, Pages : 741 - 750, 2007

Piotr B. Mucha - (email)

 Abstract       Full Text      Related Articles      

55

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

56

On unique continuation for the modified Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 515 - 529, 2007

A. Alexandrou Himonas - (email), Gerard Misiołek - (email), Feride Tiǧlay - (email)

 Abstract       Full Text      Related Articles

57

Global well-posedness of the Cauchy problem for nonlinear Schrödinger-type equations

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 181 - 200, 2006

Changxing Miao - (email), Bo Zhang - (email)

 Abstract       Full Text      Related Articles

58

Abstract cascading multigrid preconditioners in Besov spaces

Communications on Pure and Applied Analysis  Volume 5, Issue 2, Pages : 349 - 365, 2006

Hermann Brunner - (email), Jingtang Ma - (email)

 Abstract       Full Text      Related Articles

59

Well-posedness for the Benney-Roskes/Zakharov- Rubenchik system

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 811 - 825, 2005

Gustavo Ponce - (email), Jean-Claude Saut - (email)

 Abstract       Full Text      Related Articles

60

Well-posedness, blowup, and global existence for an integrable shallow water equation

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 393 - 411, 2004

Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

61

On the Lyapunov functions for the solutions of the generalized Burgers equation

Communications on Pure and Applied Analysis  Volume 2, Issue 3, Pages : 391 - 410, 2003

Ezzeddine Zahrouni - (email)

 Abstract       Full Text      Related Articles

62

Composition in fractional Sobolev spaces

Discrete and Continuous Dynamical Systems  Volume 7, Issue 2, Pages : 241 - 246, 2001

Haim Brezis - (email), Petru Mironescu - (email)

 Abstract       Full Text      Related Articles